# SDR FDEA201812193558

- Difficulty date: December 19, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N515010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB DAMAGED BS 1016 RBL 64 REPLACEMENT REQD.  REPLACED CREASE BEAM WEB IAW SRM 53-40-13-1A REV 125 AND DRAWING.
